General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Funktsional. Anal. i Prilozhen.:

Personal entry:
Save password
Forgotten password?

Funktsional. Anal. i Prilozhen., 1978, Volume 12, Issue 4, Pages 41–52 (Mi faa2026)  

This article is cited in 29 scientific papers (total in 29 papers)

Holomorphic bundles over Riemann surfaces and the Kadomtsev–Petviashvili equation. I

I. M. Krichever, S. P. Novikov

Full text: PDF file (1253 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1978, 12:4, 276–286

Bibliographic databases:

UDC: 513.015.7+517.944
Received: 22.03.1978

Citation: I. M. Krichever, S. P. Novikov, “Holomorphic bundles over Riemann surfaces and the Kadomtsev–Petviashvili equation. I”, Funktsional. Anal. i Prilozhen., 12:4 (1978), 41–52; Funct. Anal. Appl., 12:4 (1978), 276–286

Citation in format AMSBIB
\by I.~M.~Krichever, S.~P.~Novikov
\paper Holomorphic bundles over Riemann surfaces and the Kadomtsev--Petviashvili equation.~I
\jour Funktsional. Anal. i Prilozhen.
\yr 1978
\vol 12
\issue 4
\pages 41--52
\jour Funct. Anal. Appl.
\yr 1978
\vol 12
\issue 4
\pages 276--286

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Veselov, “Rational solutions of the Kadomtsev–Petviashvili equation and Hamiltonian systems”, Russian Math. Surveys, 35:1 (1980), 239–240  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. M. Krichever, S. P. Novikov, “Holomorphic bundles over algebraic curves and non-linear equations”, Russian Math. Surveys, 35:6 (1980), 53–79  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. I. M. Krichever, “Self-similar solutions of equations of Korteweg -de Vries type”, Funct. Anal. Appl., 14:3 (1980), 234–236  mathnet  crossref  mathscinet  zmath  isi
    4. I. M. Krichever, “Baxter's equations and algebraic geometry”, Funct. Anal. Appl., 15:2 (1981), 92–103  mathnet  crossref  mathscinet  zmath  isi
    5. I. V. Cherednik, “Integrable differential equations and coverings of elliptic curves”, Math. USSR-Izv., 22:2 (1984), 357–377  mathnet  crossref  mathscinet  zmath
    6. I. M. Krichever, “The laplace method, algebraic curves, and nonlinear equations”, Funct. Anal. Appl., 18:3 (1984), 210–223  mathnet  crossref  mathscinet  zmath  isi
    7. O. I. Mokhov, “Commuting differential operators of rank 3, and nonlinear differential equations”, Math. USSR-Izv., 35:3 (1990), 629–655  mathnet  crossref  mathscinet  zmath
    8. I. M. Krichever, “Spectral theory of two-dimensional periodic operators and its applications”, Russian Math. Surveys, 44:2 (1989), 145–225  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. V. I. Dragovich, “Solutions of the Yang equation with rational irreducible spectral curves”, Russian Acad. Sci. Izv. Math., 42:1 (1994), 51–65  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. I. A. Taimanov, “Secants of Abelian varieties, theta functions, and soliton equations”, Russian Math. Surveys, 52:1 (1997), 147–218  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. I. M. Krichever, S. P. Novikov, “Holomorphic bundles and commuting difference operators. Two-point constructions”, Russian Math. Surveys, 55:3 (2000), 586–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    12. O. K. Sheinman, “The Fermion Model of Representations of Affine Krichever–Novikov Algebras”, Funct. Anal. Appl., 35:3 (2001), 209–219  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. O. K. Sheinman, “Second order Casimirs for the affine Krichever–Novikov algebras $\widehat{\mathfrak{gl}}_{g,2}$ and $\widehat{\mathfrak{sl}}_{g,2}$”, Mosc. Math. J., 1:4 (2001), 605–628  mathnet  mathscinet  zmath
    14. I. M. Krichever, S. P. Novikov, “Two-dimensionalized Toda lattice, commuting difference operators, and holomorphic bundles”, Russian Math. Surveys, 58:3 (2003), 473–510  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. A. E. Mironov, “A ring of commuting differential operators of rank 2 corresponding to a curve of genus 2”, Sb. Math., 195:5 (2004), 711–722  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. A. E. Mironov, “Commuting Rank 2 Differential Operators Corresponding to a Curve of Genus 2”, Funct. Anal. Appl., 39:3 (2005), 240–243  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    17. I. M. Krichever, O. K. Sheinman, “Lax Operator Algebras”, Funct. Anal. Appl., 41:4 (2007), 284–294  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    18. A. E. Mironov, “Commuting difference operators with polynomial coefficients”, Russian Math. Surveys, 62:4 (2007), 819–820  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    19. A. E. Mironov, “Discrete analogues of Dixmier operators”, Sb. Math., 198:10 (2007), 1433–1442  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    20. O. K. Sheinman, “Krichever–Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S85–S161  mathnet  crossref  crossref  zmath
    21. O. K. Sheinman, “Lax Operator Algebras and Integrable Hierarchies”, Proc. Steklov Inst. Math., 263 (2008), 204–213  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    22. A. E. Mironov, “O kommutiruyuschikh differentsialnykh operatorakh ranga $2$”, Sib. elektron. matem. izv., 6 (2009), 533–536  mathnet  mathscinet  elib
    23. O. K. Sheinman, “Lax operator algebras and Hamiltonian integrable hierarchies”, Russian Math. Surveys, 66:1 (2011), 145–171  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    24. D. V. Artamonov, “The Number of Additional Singular Points in the Riemann–Hilbert Problem on a Riemann Surface”, Math. Notes, 90:1 (2011), 3–9  mathnet  crossref  crossref  mathscinet  zmath  isi
    25. Dafeng Zuo, “Commuting differential operators of rank 3 associated to a curve of genus 2”, SIGMA, 8 (2012), 044, 11 pp.  mathnet  crossref  mathscinet
    26. Mironov A.E., “Self-Adjoint Commuting Ordinary Differential Operators”, Invent. Math., 197:2 (2014), 417–431  crossref  isi
    27. Oleg K. Sheinman, “Global current algebras and localization on Riemann surfaces”, Mosc. Math. J., 15:4 (2015), 833–846  mathnet  mathscinet  zmath  elib
    28. O. K. Sheinman, “Matrix divisors on Riemann surfaces and Lax operator algebras”, Trans. Moscow Math. Soc., 78 (2017), 109–121  mathnet  crossref  elib
    29. P. Gaillard, “Multiparametric families of solutions of the Kadomtsev–Petviashvili-I equation, the structure of their rational representations, and multi-rogue waves”, Theoret. and Math. Phys., 196:2 (2018), 1174–1199  mathnet  crossref  crossref  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:905
    Full text:289
    First page:5

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020